justanswer.com — vet advice hurt my dog
Dr. Wade should not be offering advice on this website! The advice was absolutely wrong! My poor dog is now at the vets. She has been vomiting non-stop since 2 hours after giving the aspirin.
I am worried sick I may lose her. We are waiting for the blood work to come back to find out how bad it is. I will never trust anything I read on the internet again...
Dr. Wade (If he really is a doctor) told me to give my dog aspirin which can be lethal if combined with rimydyl... The drug I stated she was on. I was unaware of this fact and gave her the aspirin. Now she is critically ill.
It is not uncommon for dogs to have pain at the injection site, it will usually subside in a day or 2 after getting the shots. Try to avoid petting or touching the injection areas. You could give a small dose of aspirin tonight if needed. For a small chihuahua I would give a 1/2 tablet of the 81 mg aspirin will a meal, not on an empty stomach. If the dog is restless with the vaccinations you could also give 1/4 to 1/2 tsp of liquid benadryl.
Hope you dog gets to feeling better soon.
It could be any of the above. I would do the aspirin tonight and get her into the vet tomorrow to have her checked out unless it resolves with aspirin.
Please press accept if you find my answer helpful. Feedback and bonuses for good work are always appreciated!
Thanks for the opportunity to help you!
I just gave less than a quarter of a 325mg regular strength aspirin. She weighs 9.5 lbs. I hope I did not give her too much?? I gave her around 75mg. Is this too much for a 9.5 lb dog?
I just looked up rimadyl and aspirin it states you are not supposed to mix the two. See above where I gave her rimadyl about 3 hours ago. I just gave her aspirin with it... About 75mg.
I'm very worried I have overdosed her!
No response from dr. Wade
Just as a follow-up to anyone reading this website. I ended up calling the animal poison control hotline and it was a good thing I did.
Mixing rimadyl with aspirin is deadly. Not only that but I found out the rimadyl prescription was too high a dose for her and the aspirin I gave was too high as well...
The poison center instructed me to giver her 1/2 of a 10mg pepsid 2x a day for 5 days and 1 teaspoon of magnesium one time only. The vet told me to take her off all medicine except for the pepsid. If she shows signs of stomach problems (Not eating, vomiting, diarrhea) or has black tarry stools, she will need to see a vet right away. She will not be out of the woods for 3 long days. She may develop a serious ulcer from this mistake.
I feel so bad that I made this mistake! This is a very good example why you should not follow internet advice online! Had the vet who responded here actually read what I wrote above "i gave her a pain pill rimadyl and flagyl. " he would not have instructed me to give her an aspirin!
I only pray she does not have damage to her stomach from this serious mistake.
This online service is majorly flawed, do not take any advice offered here...
Now my dog is at the vets undergoing tests for severe stomach distress. I'm worried sick.
More justanswer.com Complaints & Reviews
- [Resolved] justanswer.com - online scam 
- [Resolved] Justanswer - fraud 
- justanswer.com - no way to cancel 
- justanswer.com - scam / noanswer want deposit back 
- Just Answer - refund 
- Justanswer - the unwanted subscription to just answer. 
- [Resolved] Justanswer - unauthorised payment 
- [Resolved] Just Answer - stealing and fraudulent use of my own private credit card.
- [Resolved] Justanswer - charges to my account
- Just Answer (USA) - legal services re collecting a debt of $1,000